# SDR IU62003F00002

- Difficulty date: February 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Broken
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65448517
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOURING IS BROKEN OFF AT BEARING LUG.  NORMAL CYCLING AND LOADS ON UNIT, TOTAL TIME AND MATERIAL OF HOUSING ARE A FACTOR.  (CB4, JOB NR 174743)
